Ask a doctor

My Seizure Activity Greatly Increased After Botox. Coincidence?

If exacerbated by the botox can the activity return to normal levels with time?

Doctor Answers (3)

Botox injections and seizure history

+1

I am not aware of botox exacerbating seizures. Please immediately see your neurologist for an evaluation as to why you're having more seizures.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Increased seizure after Botox

+1

Based on available data, it is unlikely that your increased seizure activity is related to small doses used in cosmetic procedures. I'm unable to find the connection in the existing literature.

Edwin Ishoo, MD
Brookline Facial Plastic Surgeon
5.0 out of 5 stars 16 reviews

Seizure level increased after Botox

+1

If you are experiencing more seizures than you normally do, I would consult your neurologist asap. Where and why were you receiving Botox - for cosmetic reasons, or other? It's going to be impossible to tell you if the seizures are related to the Botox without knowing why you have seizures, how often you have them, what triggers them, what else may have changed with your body or meds in this timeframe, and many other questions. This is why it's best for you to consult with your current physician for an evaluation and discussion. Over time, 3-4 months, Botox wears off.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.